# SDR O2GA2016110786901

- Difficulty date: November 3, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N869UP
- Make and model: Beech B300
- Aircraft serial: FL1070
- Aircraft time: 157 hours, 136 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Elevator System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL260,  THE MASTER CAUTION LIGHT ILLUMINATED FOLLOWED BY AP HOLDING ND, AND MIS-TRIM CAS MESSAGES.  ATTEMPTS TO TRIM ELEVATOR MANUALLY AND ELECTRICALLY WERE UNSUCCESSFUL.  LANDING WAS UNEVENTFUL AND ELEVATOR TRIM OPERATED NORMAL ONCE ON THE GROUND. REPLACED THE ELEVATOR PITCH TRIM SERVO, THE LEFT AND RIGHT PITCH TRIM ACTUATORS AND LUBED THE TRIM SYSTEM. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. LEFT PITCH TRIM ACTUATOR.
